Table of Contents

Khalid Ebadullah
σ-convergent sequence spaces defined by Orlicz function
J. Math. Comput. Sci., 6 (2016), 965-974

A.P. Patil, S.R. Chaudhari
Operators on lattice-valued automata
J. Math. Comput. Sci., 6 (2016), 975-988

Eko Setiawan, M. Imran, _ Syamsudhuha
A weighted fourth order Runge-Kutta method based on contra-harmonic mean
J. Math. Comput. Sci., 6 (2016), 989-1001

Isack Bulugu, ZhongFu Ye, Jamal Banzi
Finger estimation method for hand gesture recognition
J. Math. Comput. Sci., 6 (2016), 1002-1011

Renu Chugh, Mandeep Kumari
Generalized viscosity approximation method for nonexpansive mappings in Hadamard manifolds
J. Math. Comput. Sci., 6 (2016), 1012-1023

Louis Omenyi
Conformal variations of the spectral zeta function of the Laplacian
J. Math. Comput. Sci., 6 (2016), 1024-1046

Nassar H. Abdel-All, M.A. Soliman, R.A. Hussein, Wadah M. El-Nini
Extraction of thin nets in grey-level images using computational differential geometry
J. Math. Comput. Sci., 6 (2016), 1047-1057

U.M. Prajapati, R.M. Gajjar
Cordiality in the context of duplication in crown related graphs
J. Math. Comput. Sci., 6 (2016), 1058-1073

Xinkun Wang, Meimei Song
The Aleksandrov-Rassias problem on quasi convex n-normed linear spaces
J. Math. Comput. Sci., 6 (2016), 1074-1084

Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan
A numerical approach for solving boundary value problems for fractional differential equations using Shannon wavelet
J. Math. Comput. Sci., 6 (2016), 1085-1099

Abdelghani Taouti
Vague soft set theory and decision making
J. Math. Comput. Sci., 6 (2016), 1100-1107

Soad A. Hassan, Sayed Abdel-Naeim Badr
Differential geometry of self-intersection curves of a parametric surface in R3
J. Math. Comput. Sci., 6 (2016), 1108-1132

Ayub Khan, Net Ram Garg, Geeta Jain
Chaos synchronization using backstepping control method of two systems
J. Math. Comput. Sci., 6 (2016), 1133-1144

Najmuddin Ahmad, Shiv Charan
Numerical accuracy between Runge-Kutta Fehlberg method and Adams-Bashforth method for first order ordinary differential equations with boundary value
J. Math. Comput. Sci., 6 (2016), 1145-1156

Derick Erl P. Sumalapao, Jeric R. Distor, Iris D. Ditan, Nina Therese S. Domingo, Louie F. Dy, Nelson R. Villarante
An error analysis on the nonlinear biosorption kinetic models of biowaste adsorbent in an aqueous solution
J. Math. Comput. Sci., 6 (2016), 1157-1168

Rajesh Kumar Narula, O.P. Vinocha, Ajay Kumar
A class of non-binary BCH code of Bose and minimum distance
J. Math. Comput. Sci., 6 (2016), 1169-1176

K.T. Shivaram, A. Yogitha
Numerical integration of arbitrary functions over a convex and non-convex polygonal domain by quadrature method
J. Math. Comput. Sci., 6 (2016), 1177-1186

Bristee Saha
Magnetohydrodynamic natural convective flow past a vertical cone with variable surface temperature in presence of heat generation
J. Math. Comput. Sci., 6 (2016), 1187-1203

Ajay Kumar, Rajesh Kumar Narula, O.P. Vinocha
Generalization of zero set of non-binary triple error correcting BCH type code
J. Math. Comput. Sci., 6 (2016), 1204-1209

Kamal R. Raslan, Mohamed A. Ramadan, Mohamed A. Shaalan
Numerical solutions of second order matrix differential equations using basis splines
J. Math. Comput. Sci., 6 (2016), 1210-1220


Copyright ©2022 JMCS